Translator Disclaimer
2010 DISAPPEARANCE OF EXTREME POINTS: $d_*(w,1)$ CASE
Hyun Gwi Song
Taiwanese J. Math. 14(4): 1457-1463 (2010). DOI: 10.11650/twjm/1500405960

Abstract

In this paper, we show that the predual spaces of some Lorentz sequence spaces are strictly convex renormable such that any point of the unit sphere is not an extreme point of the unit ball of the dibual. This will partially answer the Question 2. in the paper of Peter Morris.

Citation

Download Citation

Hyun Gwi Song. "DISAPPEARANCE OF EXTREME POINTS: $d_*(w,1)$ CASE." Taiwanese J. Math. 14 (4) 1457 - 1463, 2010. https://doi.org/10.11650/twjm/1500405960

Information

Published: 2010
First available in Project Euclid: 18 July 2017

zbMATH: 1221.46017
MathSciNet: MR2663924
Digital Object Identifier: 10.11650/twjm/1500405960

Subjects:
Primary: 46B20
Secondary: 46B22

Rights: Copyright © 2010 The Mathematical Society of the Republic of China

JOURNAL ARTICLE
7 PAGES


SHARE
Vol.14 • No. 4 • 2010
Back to Top